# SDR NACA200000006

- Difficulty date: May 16, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N190AJ
- Make and model: Boeing 727-46
- Aircraft serial: 18878
- Aircraft time: 72,220 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Part number: 65348784
- Condition: Dislodged
- Location: Nlg Torque Link
- Component: Nose Landing Gea, Boeing, 657276232
- Component part number: 657276232
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDING AT OTZ.  AT NOSE GEAR TOUCH DOWN A SEVERE SHIMMY AND VIBRATION WAS FELT WITH NO NOSE STEERING AVAILABLE.  MAINTENANCE, UPON ARRIVAL FOUND THE TORQUE LINK APPEX PIN HAD COME OUT AND DISCONNECTED THE TORQUE LINKS DUE TO BEING INSTALLED INCORRECTLY.  REPLACED BOTH NOSE WHEELS AND FERRIED TO BASE WITH NOSE GEAR DOWN AND PINNED.  AT BASE MAINTENANCE REPLACED THE UPPER AND LOWER TORQUE LINKS, THE CONTROL ROD AND THE APPEX PIN.
